Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering with sciatica, had nausea, tremors, insomnia and hot flashes after injection. How can I proceed with the treatment?

have siatica and am seeing an orthopedic surgeon who gave me an injection which made me very ill with nausea, shakiness, insomnia , hot flashes. He said to go back to him in 3 weeks to see if the pain subsided or he would give me another injection. There is no way I will do this because of the side effect. he also said to use a stationary bike hot baths but not to go to theraphy. I had to take xanax because of the anxiety this is causing me. What would you do?
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Thanks for writing your query.
I would like to treat you with drugs like pregablin ,tramadol along with vitamin B12. This treatment works in most of my patients. I hope you only have the pain in limb without any numbness or weakness in foot with full control over bladder and bowel function. About 70- 80 % patients get better in a matter of 7-10 days time.
Take care and I shall be glad to answer any further query.
Dr.chugh Orthopaedic surgeon
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor